MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04826876001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot numbers and expiration dates were not provided.The field service engineer performed acceptable precision testing prior to and after cleaning of the ise flow path and checking adjustments.He verified that the rinse levels were correct and everything was operating correctly.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results from the cobas 4000 c311 stand alone system.The initial sodium result was 155 mmol/l, and the repeat results were 140 mmol/l and 140 mmol/l.The initial potassium result was 5.65 mmol/l, and the repeat results were 4.79 mmol/l and 4.84 mmol/l.The initial chloride result was 114 mmol/l, and the repeat results were 103 mmol/l and 102.6 mmol/l.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
The sodium electrode lot number was epe with an expiration date of 20-jul-2026.The potassium electrode lot number was evb with an expiration date of 15-aug-2026.The chloride electrode lot number was evp with an expiration date of 13-jun-2026.Based on the provided information, the investigation was unable to determine a specific root cause.The analyzer alarm trace contained multiple abnormal probe sucking errors.These are indicators of possible poor sample quality.Correct pre-analytic sample handling is within the customer's responsibility.There was no evidence to reasonably suggest there was a device malfunction.The issue appeared to be resolved after the service actions.

Brand Name
COBAS 4000 C311 STAND ALONE SYSTEM
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24152867
Report Number1823260-2026-00248
Device Sequence Number10031280
Product Code JJE
UDI-Device Identifier04015630925551
UDI-Public04015630925551
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04826876001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer02/22/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR
Patient SexMale